Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 7, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Feb 18, 2009, 3:14 PM EST for Bell County, Harlan County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2009, 3:14 PM EST (20:14 UTC)
- Expired
- Feb 18, 2009, 3:45 PM EST
- In force
- 31 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Bell County, KY, Harlan County, KY
The radar
The Knoxville radar (KMRX), 61 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 12:09 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 599 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KJKL 182014
TORJKL
KYC013-095-182045-
/O.NEW.KJKL.TO.W.0007.090218T2014Z-090218T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
314 PM EST WED FEB 18 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BELL COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN HARLAN COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 345 PM EST
* AT 311 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FERNDALE...
OR NEAR PINEVILLE...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TWILA...
ALVA...
BALKAN...
BLACK SNAKE...
CALVIN.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3669 8377 3674 8377 3679 8340 3672 8330
3671 8332 3665 8350 3665 8356
TIME...MOT...LOC 2014Z 268DEG 39KT 3671 8364
$$
RAY2 follow-up statements
000
WWUS53 KJKL 182035
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
335 PM EST WED FEB 18 2009
KYC013-095-182045-
/O.CON.KJKL.TO.W.0007.000000T0000Z-090218T2045Z/
HARLAN KY-BELL KY-
334 PM EST WED FEB 18 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR CENTRAL
BELL AND SOUTHWESTERN HARLAN COUNTIES...
AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POTENTIAL TORNADO. THIS TORNADO WAS LOCATED NEAR HENSLEY
STORE...OR 9 MILES SOUTH OF HARLAN...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIGGETT...MARTINS FORK AND PEEPACE STORE
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3669 8377 3674 8377 3679 8340 3672 8330
3671 8332 3665 8350 3665 8356
TIME...MOT...LOC 2034Z 268DEG 39KT 3672 8337
$$
SBH000
WWUS53 KJKL 182042 RRA
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
342 PM EST WED FEB 18 2009
KYC013-095-182053-
/O.EXP.KJKL.TO.W.0007.000000T0000Z-090218T2045Z/
HARLAN KY-BELL KY-
343 PM EST WED FEB 18 2009
...THE TORNADO WARNING FOR CENTRAL BELL AND SOUTHWESTERN HARLAN
COUNTIES WILL EXPIRE AT 345 PM EST...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND NO
LONGER POSES A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.
TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3669 8377 3674 8377 3679 8340 3672 8330
3671 8332 3665 8350 3665 8356
TIME...MOT...LOC 2043Z 268DEG 39KT 3672 8325
$$
SBHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Feb 18, 1:42 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Feb 18, 1:42 PM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 142 PM EST WED FEB 18 2009 .SHORT TERM.../TODAY AND TONIGHT/ 07Z SFC ANALYSIS SHOWS DEEP LOW PRESSURE MOVING THROUGH NORTHERN MISSOURI. THIS LARGE WEATHER SYSTEM IS RESPONSIBLE FOR A DEVELOPING WARM FRONT THAT BROUGHT SCATTERED TO NUMEROUS SHOWERS TO EASTERN KENTUCKY DURING THE EVENING AND EARLY OVERNIGHT HOURS. A MORE ROBUST CLUSTER OF SHOWERS AND MAINLY ELEVATED THUNDERSTORMS...SOME QUITE STRONG...IS OOZING EAST ALONG THE TENNESSEE BORDER FROM SOUTH CENTRAL KENTUCKY AND UP THE CUMBERLAND VALLEY. ABUNDANT CLOUD COVER AND BREEZY SOUTH WINDS THROUGH THE NIGHT HAVE KEPT TEMPERATURES FROM FALLING TOO MUCH WITH LITTLE...IF ANY...VALLEY TO RIDGETOP DIFFERENCES NOTED. READINGS ARE GENERALLY IN THE MID 40S WITH DEWPOINTS STILL RUNNING WELL BEHIND IN THE 20S THROUGH THE AREA... BUT HIGHER THAN THEY WHERE YESTERDAY AFTERNOON WHEN AREAS OF SLEET MOVED THROUGH. THE MODELS ARE SIMILAR ALOFT THROUGH THE FIRST TWO PERIODS OF THE FORECAST AS THEY PIVOT SOUTH...AND DEEPEN INTO A CLOSED LOW...AN ALREADY RATHER DEEP TROUGH COMING OUT OF SOUTH CENTRAL CANADA. THIS UPPER LOW THEN ARCS INTO THE NORTHERN OHIO VALLEY BY THURSDAY MORNING. WITH SUCH GOOD AGREEMENT ALOFT...CHOSE TO FOLLOW THE HIGHER RESOLUTION NAM FOR WEATHER SPECIFICS. ACCORDINGLY...THE SHOWER AND THUNDERSTORM CLUSTER TO OUR SOUTHWEST IS EXPECT TO SPREAD THROUGH OUR SOUTHERN CWA OVER THE NEXT THREE TO SIX HOURS. ADDITIONAL SHOWERS WILL DEVELOP NORTH OF THE MAIN AREA AND AFFECT THE NORTHERN PORTION OF THE CWA THROUGH THE MORNING HOURS. THIS WELL FED...BY PLENTY OF UPPER LEVEL DIVERGENCE ON THE FRONT END OF A 140 KT 300MB JET...CONVECTIVE AREA SWEEPS EAST BY NOON WITH SCATTERED SHOWERS AND PERHAPS A STRAY THUNDERSTORMS LEFT IN ITS WAKE. DURING THIS TIME THE PRESSURE GRADIENT OF THE PASSING SFC LOW WILL YIELD BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH AND GUSTS TO 35 MPH. THE DEEP SFC LOW THEN PUSHES ACROSS LAKE ERIE AND SENDS ITS SHARPENING COLD FRONT THROUGH THE AREA BY EVENING. BEHIND THIS COLD FRONT...BRISK NORTHWEST WINDS WILL SEND COLDER AIR INTO EAST KENTUCKY AND EVENTUALLY CHANGE ANY LINGERING RAIN SHOWERS TO SNOW TOWARD MIDNIGHT IN THE WEST AND A BIT AFTER IN THE EAST. UPSLOPE FLOW AND ADDITIONAL MOISTURE ON THE BACK SIDE OF THE LOW WILL KEEP THE SNOW SHOWERS GOING INTO THE MORNING HOURS OF THURSDAY. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE...MAINLY ON THE RIDGETOPS AND GENERALLY AN INCH OR LESS. .LONG TERM.../THURSDAY THROUGH TUESDAY/ UPPER LEVEL TROUGH WILL BE ESTABLISHED ACROSS THE EASTERN U.S. BY THURSDAY... AND WILL REMAIN IN PLACE THROUGH THE WEEKEND GETTING REINFORCED ON FRIDAY NIGHT AND SATURDAY. MODELS AGREE BASICALLY ON THAT PREMISE. DIFFERENCES DEVELOP THOUGH AS WE HEAD TOWARD THE NEW WORK WEEK WITH SEVERAL MODELS (17/12Z ECMWF AND 18/00Z CMC INCLUDED) SHOWING THE DEVELOPMENT OF A SIGNIFICANT EAST COAST WINTER STORM AS CLOSED LOW ALOFT DEVELOPS TO OUR NORTH AND EAST. 18/00Z GFS AND GEFS MEAN ARE MUCH MORE PROGRESSIVE AND THUS OFFERING LESS OF A WINTER STORM THREAT. TEND TO FAVOR THE MORE PROGRESSIVE GFS SOLUTION WITH LITTLE ENSEMBLE SUPPORT FOR THE OTHER SOLUTIONS... BUT ECMWF IS TOUGH TO BEAT AND CANNOT TOTALLY RULE OUT IT/S SCENARIO. SCATTERED SNOW SHOWER ACTIVITY FORCED LARGELY BY UPSLOPE FLOW AND INSTABILITY FROM UPPER TROUGH AXIS SWINGING OVERHEAD ON THURSDAY WILL WANE THURSDAY NIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANY ACCUMULATIONS CONTINUE TO LOOK LIGHT WITH THIS EVENT. AFTER A DRY BUT COOL FRIDAY... IT STILL APPEARS THAT CLIPPER SYSTEM IS DUE IN HERE LATE FRIDAY NIGHT AND ON SATURDAY. THIS SYSTEM IS SO WOUND UP THAT WARM ADVECTION IN ADVANCE OF IT SHOULD RESULT IN A RAIN/SNOW MIX... CHANGING TO SNOW LATE ON SATURDAY BEHIND THE COLD FRONT. PREVIOUS FORECAST THEN HAD SNOW SHOWER ACTIVITY DIMINISHING BY DAWN ON SUNDAY... BUT WITH SEVERAL MODELS SHOWING LOW PRESSURE DEVELOPING ON THE FRONT TO OUR SOUTH AND MOVING QUICKLY UP THE EASTERN SEABOARD ON SUNDAY... DECIDED TO EXTEND A SLIGHT CHANCE FOR SNOW THROUGH THE DAY ON SUNDAY. STILL A LOT OF UNCERTAINTY WITH NEXT SYSTEM THREATENING MONDAY NIGHT OR TUESDAY SO KEPT JUST SLIGHT CHANCE POPS FOR THIS PERIOD. OVERALL... MADE ONLY A FEW SLIGHT CHANGES TO INHERITED TEMPS WITH BELOW TO WELL BELOW NORMAL TEMPS EXPECTED THROUGH THE PERIOD. && .AVIATION.../18Z TO 18Z/...UPDATED ATMOSPHERE IS DESTABILIZING ACROSS THE AREA AND SHOWERS AND THUNDERSTORMS ARE REDEVELOPING. WITH STRONG WINDS ALOFT...FAVORABLE CONDITIONS ARE LEADING TO LOCALLY SEVERE STORMS WITH LARGE HAIL AND A THREAT OF DAMAGING WINDS AND TORNADOES. THIS THREAT WILL PERSIST UNTIL A COLD FRONT MOVES THROUGH FROM WEST TO EAST BETWEEN 22Z AND 01Z. BEHIND THE COLD FRONT MVFR CEILINGS ARE FORECAST THROUGH THE NIGHT...WITH SNOW SHOWERS DEVELOPING FROM NW TO SE BETWEEN 05Z AND 10Z. THE SNOW SHOWERS WILL DIMINISH TO FLURRIES AFTER 12Z...WITH CEILINGS RISING BUT REMAINING LARGELY MVFR THROUGH THE REST OF THE FORECAST. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 6 PM EST THIS AFTERNOON FOR KYZ050-058>060- 068-069-079-080-083>087-106-108-109-111-112-114>117. && SHORT TERM...GREIF/HAL LONG TERM....ABE AVIATION...HAL
Hazardous weather outlook, Feb 18, 4:00 AM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 400 AM EST WED FEB 18 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 400 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY. HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. WIND GUSTS OF UP TO 35 MPH ARE ALSO EXPECTED ON WEDNESDAY OUTSIDE OF ANY THUNDERSTORMS. THESE GUSTY WINDS WILL LIKELY CONTINUE THROUGH THURSDAY. SNOW SHOWERS ARE EXPECTED TONIGHT WITH LESS THAN AN INCH OF SNOW ACCUMULATION POSSIBLE...MAINLY ON THE RIDGETOPS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW SHOWERS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT AND THEN AGAIN FROM EARLY SATURDAY THROUGH SUNDAY. LIGHT ACCUMULATIONS ARE POSSIBLE...ESPECIALLY ON SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL ACCUMULATIONS TONIGHT TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. GREIF
In the hours before
Special weather statement, Feb 18, 2:08 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 208 PM EST WED FEB 18 2009 KYZ044-050>052-058>060-104-106-181945- FLEMING-ROWAN-BATH-ELLIOTT-MONTGOMERY-MENIFEE-POWELL-ESTILL-MORGAN- 208 PM EST WED FEB 18 2009 ...STRONG THUNDERSTORMS...SOME WITH ONE-HALF INCH DIAMETER HAIL... WILL AFFECT THE AREA THROUGH 3 PM EST... AT 210 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS FROM RICHMOND TO FRENCHBURG. THE SHOWERS AND THUNDERSTORMS WERE MOVING EAST AT 55 MPH. SOME OF THE STORMS MAY PRODUCE HAIL OF ONE-HALF INCH DIAMETER IN AREAS FROM STANTON TO WEST LIBERTY BETWEEN 2:30 AND 3 PM EST. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING FOR SOUTHEASTERN KENTUCKY. SBH
Local storm report, Feb 18, 2:10 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
210 PM EST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL MONTICELLO 36.84N 84.85W
02/18/2009 E2.00 INCH WAYNE KY PUBLIC
2 INCH HAIL REPORTED AT MONTICELLO
&&
DSTAMPERLocal storm report, Feb 18, 2:31 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
231 PM EST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 9 W MONTICELLO 36.84N 85.01W
02/18/2009 E1.25 INCH WAYNE KY PUBLIC
LARGEST HAIL 1.25 AVERAGE .75
&&
DSTAMPERLocal storm report, Feb 18, 2:34 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 10 NW IRVINE 37.80N 84.10W
02/18/2009 E0.50 INCH MADISON KY CO-OP OBSERVER
HAIL REPORTED AT CRESSY KY.
&&
DSTAMPERLocal storm report, Feb 18, 2:41 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
241 PM EST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL FRENCHBURG 37.95N 83.62W
02/18/2009 E1.00 INCH MENIFEE KY LAW ENFORCEMENT
1 INCH HAIL, HIGH WINDS AND 100FT VISIBILITY.
&&
DSTAMPERLocal storm report, Feb 18, 3:14 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
314 PM EST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 2 N MONTICELLO 36.87N 84.85W
02/18/2009 E1.75 INCH WAYNE KY LAW ENFORCEMENT
GOLF BALL HAIL AT HWY 90 AND 1275.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:07 PM EST | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 38 min |
| Feb 18, 1:43 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 47 min |
| Feb 18, 1:47 PM EST | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 43 min |
| Feb 18, 2:13 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 47 min |
| Feb 18, 2:14 PM EST | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Morgan, Powell and 1 more | 18 min |
| Feb 18, 2:17 PM EST | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Wolfe | 43 min |
| Feb 18, 2:24 PM EST | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox | 36 min |
| Feb 18, 2:26 PM EST | Severe Thunderstorm Warning | JKL | Bath, Elliott, Johnson, Menifee, Morgan, Powell and 1 more | 49 min |
| Feb 18, 2:30 PM EST | Severe Thunderstorm Warning | JKL | Knox, McCreary, Whitley | 30 min |
| Feb 18, 2:48 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie | 42 min |
| Feb 18, 2:49 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Whitley | 41 min |
| Feb 18, 2:54 PM EST | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 51 min |
| Feb 18, 2:55 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Magoffin, Menifee, Morgan and 2 more | 50 min |
| Feb 18, 2:57 PM EST | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Menifee, Morgan and 2 more | 48 min |
| Feb 18, 3:00 PM EST | Tornado Warning | JKL | Harlan | 30 min |
| Feb 18, 3:13 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Morgan | 32 min |
| Feb 18, 3:31 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Martin | 29 min |
| Feb 18, 3:42 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin, Morgan and 2 more | 48 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.